# SDR YENA2025020700139

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 13,400 hours, 1,983 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 28023
- Condition: Failed
- Location: Zone 100
- Part time: 467 hours, 73 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, LHR-JFK. (ETOPS)  GREEN HYD ENG PUMP INDICATION STAYS ON ( ECAM HYD PAGE INDICATIONS 7) PUMPS ); REMOVED AND REPLACED G HYD ENG PUMP PRESSURE SWITCH IAW AMM 29-11-17. OPS CHECK GOOD. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.
